# SDR QXEA0002782

- Difficulty date: September 28, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 31,983 hours, 43,612 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: A26500803
- Part serial: SED012
- Condition: Detached
- Location: Service Door
- Part time: 31,991 hours, 43,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - THE AFT RETRACT CABLE ON THE SERVICE/EMERGENCY DOOR DETACHED FROM THE DOOR.  REMOVED AND REPLACED DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
